Alert archive / Texas / Small Craft Advisories in 2011

Small Craft Advisory 17, NWS Brownsville, TX

February 27, 2011

NWS Brownsville, TX issued this small craft advisory at Feb 27, 2011, 8:11 AM CST. It took effect at Feb 27, 2011, 12:39 PM CST. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Feb 27, 2011, 8:11 AM CST (14:11 UTC)
In effect from
Feb 27, 2011, 12:39 PM CST
Expired
Feb 28, 2011, 1:12 PM CST
In force
25 hr
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

005 
WHUS74 KBRO 271411
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
811 AM CST SUN FEB 27 2011

...STRONG WINDS ON THE LAGUNA MADRE TODAY...

.HIGH PRESSURE ACROSS THE GULF OF MEXICO AND LOW PRESSURE MOVING
ACROSS THE SOUTHERN PLAINS WILL PRODUCE A TIGHT PRESSURE GRADIENT.
A STRONG SOUTH SOUTHEAST WIND WILL DEVELOP AND PERSIST DURING THE
DAY ACROSS THE BAY.

PERSISTENT WINDS ON THE GULF WILL ALSO BUILD SEAS TO AROUND 7 FEET
OFFSHORE LATER TODAY.

GMZ170-175-272100-
/O.NEW.KBRO.SC.Y.0017.110227T2100Z-110228T0600Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
811 AM CST SUN FEB 27 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT CST TONIGHT...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT CST TONIGHT. 

* WINDS AND WAVES: SOUTH SOUTHEAST WINDS 15 TO 20 KNOTS THIS
  MORNING BECOMING 20 KNOTS THIS AFTERNOON AND EVENING. WAVE
  HEIGHTS 4 TO 6 FEET THIS MORNING BECOME 5 TO 8 FEET THIS
  AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-272100-
/O.EXT.KBRO.SI.Y.0016.110227T1411Z-110228T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
811 AM CST SUN FEB 27 2011

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 6 PM CST
THIS EVENING...

THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 6 PM
CST THIS EVENING. 

* WINDS: SOUTH WINDS BETWEEN 15 AND 20 KNOTS THIS MORNING WILL 
  INCREASE TO 20 TO 25 KNOTS THIS AFTERNOON. 

* SEAS: A MODERATE CHOP ON THE BAY THIS MORNING WILL BECOME 
  ROUGH BY MIDDAY AND THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
5 follow-up statements
202 
WHUS74 KBRO 271839
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1239 PM CST SUN FEB 27 2011

...STRONG MARINE WINDS TODAY...

.HIGH PRESSURE ACROSS THE GULF OF MEXICO AND LOW PRESSURE MOVING
ACROSS THE SOUTHERN PLAINS WILL PRODUCE A TIGHT PRESSURE GRADIENT.
A STRONG SOUTH SOUTHEAST WIND WILL DEVELOP AND PERSIST DURING THE
DAY ACROSS THE BAY.

PERSISTENT WINDS ON THE GULF WILL ALSO BUILD SEAS TO AROUND 7
FEET OFFSHORE.

GMZ150-155-272100-
/O.EXB.KBRO.SC.Y.0017.110227T1839Z-110228T0300Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
1239 PM CST SUN FEB 27 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. 

* WINDS AND WAVES: SOUTH SOUTHEAST WINDS 15 TO 25 KNOTS. WAVE
  HEIGHTS 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-272100-
/O.CON.KBRO.SI.Y.0016.000000T0000Z-110228T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
1239 PM CST SUN FEB 27 2011

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM
CST THIS EVENING...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CST
THIS EVENING. 

* WINDS: SOUTH WINDS FROM 20 TO 25 KNOTS.

* SEAS: CHOPPY TO ROUGH ON THE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ170-175-272100-
/O.CON.KBRO.SC.Y.0017.110227T2100Z-110228T0600Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1239 PM CST SUN FEB 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS AND WAVES: SOUTH SOUTHEAST WINDS 20 TO 25 KNOTS THIS
  AFTERNOON AND EVENING. WAVE HEIGHTS FROM 5 TO 8 FEET THIS
  AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
895 
WHUS74 KBRO 272132
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
332 PM CST SUN FEB 27 2011

...HAZARDOUS MARINE CONDITIONS TONIGHT AND AGAIN ON MONDAY...

.APPROACHING COLD FRONT OVERNIGHT WILL ENHANCE LOW LEVEL
WINDS...INCREASING SPEEDS ON THE GULF TO HAZARDOUS LEVELS. SEAS
WILL ALSO BUILD TO HAZARDOUS LEVELS OFFSHORE. A LULL IN THE WINDS
WILL ARRIVE ON THE LAGUNA MADRE AFTER MIDNIGHT...HOWEVER WINDS
WILL SHIFT AND BECOME HAZARDOUS ONCE AGAIN EARLY MONDAY BEHIND A
VIGOROUS FRONTAL PASSAGE.

GMZ130-132-135-280600-
/O.EXT.KBRO.SI.Y.0016.000000T0000Z-110228T0600Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
332 PM CST SUN FEB 27 2011

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL MIDNIGHT
CST TONIGHT...

THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL
MIDNIGHT CST TONIGHT. 

* WINDS: SOUTH WINDS CONTINUING AT 20 TO 25 KNOTS.

* SEAS: CHOPPY TO ROUGH ON THE BAY.

* WAVES: 2 FEET IN THE CENTER CHANNEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-280600-
/O.EXT.KBRO.SC.Y.0017.000000T0000Z-110228T2200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
332 PM CST SUN FEB 27 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM CST MONDAY. 

* WINDS: TONIGHT: SOUTH WINDS INCREASING TO 20 TO 25 KNOTS THIS
  EVENING AND CONTINUING THROUGH THE PRE DAWN HOURS MONDAY.
  MONDAY: WINDS SHIFTING TO NORTH 25 KNOTS WITH BRIEF GALE FORCE
  GUSTS BETWEEN 9 AM AND NOON BEFORE DIMINISHING TO 15 TO 20 KNOTS
  DURING THE AFTERNOON. 

* WAVES: BUILDING TO 6 TO 8 FEET OVERNIGHT. POSSIBLY REACHING 8 TO
  10 FEET FOR A 3 HOUR PERIOD LATE MONDAY MORNING BEFORE SUBSIDING
  BELOW 7 FEET BY LATE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

CONTINUE TO MONITOR THE LATEST LOWER TEXAS GULF AND LAGUNA MARINE
CONDITIONS AT HTTP://WEATHER.GOV/RGV

$$

52/BSG
234 
WHUS74 KBRO 280539
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1139 PM CST SUN FEB 27 2011

...HAZARDOUS MARINE CONDITIONS TONIGHT AND AGAIN ON MONDAY...

.APPROACHING COLD FRONT OVERNIGHT WILL ENHANCE LOW LEVEL WINDS...
INCREASING SPEEDS ON THE GULF TO HAZARDOUS LEVELS. SEAS WILL ALSO
BUILD TO HAZARDOUS LEVELS OFFSHORE. A LULL IN THE WINDS WILL
ARRIVE ON THE LAGUNA MADRE BY AROUND 2 AM...HOWEVER WINDS WILL
SHIFT AND BECOME HAZARDOUS ONCE AGAIN EARLY MONDAY BEHIND A
VIGOROUS FRONTAL PASSAGE.

GMZ130-132-135-280800-
/O.EXT.KBRO.SI.Y.0016.000000T0000Z-110228T0800Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
1139 PM CST SUN FEB 27 2011

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 2 AM CST
MONDAY...

THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 2 AM
CST MONDAY. 

* WINDS: SOUTH WINDS CONTINUING AT 20 TO 25 KNOTS.

* SEAS: CHOPPY TO ROUGH ON THE BAY.

* WAVES: 2 FEET IN THE CENTER CHANNEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-281345-
/O.CON.KBRO.SC.Y.0017.000000T0000Z-110228T2200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1139 PM CST SUN FEB 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST MONDAY. 

* WINDS: TONIGHT: SOUTH WINDS INCREASING TO 20 TO 25 KNOTS THIS
  EVENING AND CONTINUING THROUGH THE PRE DAWN HOURS MONDAY.
  MONDAY: WINDS SHIFTING TO NORTH 25 KNOTS WITH BRIEF GALE FORCE
  GUSTS POSSIBLE BETWEEN 9 AM AND NOON BEFORE DIMINISHING TO 15
  TO 20 KNOTS DURING THE AFTERNOON.

* WAVES: BUILDING TO 6 TO 8 FEET OVERNIGHT. POSSIBLY REACHING 8 
  TO 10 FEET FOR A 3 HOUR PERIOD LATE MONDAY MORNING BEFORE 
  SUBSIDING BELOW 7 FEET BY LATE AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

CONTINUE TO MONITOR THE LATEST LOWER TEXAS GULF AND LAGUNA MARINE
CONDITIONS AT HTTP://WEATHER.GOV/RGV

$$


HTTP://WWW.WEATHER.GOV/RGV
308 
WHUS74 KBRO 280913
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
313 AM CST MON FEB 28 2011

...HAZARDOUS MARINE CONDITIONS TONIGHT AND AGAIN ON MONDAY...

.APPROACHING COLD FRONT EARLY THIS MORNING WILL ENHANCE LOW LEVEL
WINDS...INCREASING SPEEDS ON THE GULF TO HAZARDOUS LEVELS. SEAS
WILL ALSO BUILD TO HAZARDOUS LEVELS OFFSHORE. WHILE A LULL IN THE
LAGUNA IS BEING OBSERVED THIS MORNING...WINDS WILL SHIFT AND BECOME
HAZARDOUS ONCE AGAIN EARLY THIS MORNING BEHIND A VIGOROUS FRONTAL
PASSAGE.

GMZ130-132-135-281800-
/O.NEW.KBRO.SI.Y.0017.110228T1400Z-110228T2000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
313 AM CST MON FEB 28 2011

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 8 AM THIS
MORNING TO 2 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 8 AM THIS
MORNING TO 2 PM CST THIS AFTERNOON. 

* WINDS: WINDS WILL SWITCH TO THE NORTH AS A COLD FRONT PASSES
  THROUGH THE BAY. WIND SPEEDS WILL INCREASE TO BETWEEN 20 AND 25
  KNOTS...WHICH WILL LAST THROUGH EARLY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-281800-
/O.CON.KBRO.SC.Y.0017.000000T0000Z-110228T2200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
313 AM CST MON FEB 28 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON. 

* WINDS: SOUTH WINDS OF AROUND 20 TO 25 KNOTS EARLY THIS MORNING
  WILL CONTINUE THROUGH THE PRE DAWN HOURS TODAY. AFTER
  SUNRISE...WINDS SHIFTING TO NORTH 25 KNOTS WITH BRIEF GALE FORCE
  GUSTS POSSIBLE BETWEEN 9 AM AND NOON BEFORE DIMINISHING TO 15 TO
  20 KNOTS DURING THE AFTERNOON.

* WAVES: BUILDING TO 6 TO 8 FEET OVERNIGHT. POSSIBLY REACHING 8 
  TO 10 FEET FOR A 3 HOUR PERIOD LATE MONDAY MORNING BEFORE 
  SUBSIDING BELOW 7 FEET BY LATE AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

CONTINUE TO MONITOR THE LATEST LOWER TEXAS GULF AND LAGUNA MARINE
CONDITIONS AT HTTP://WEATHER.GOV/RGV

$$


HTTP://WWW.WEATHER.GOV/RGV
616 
WHUS74 KBRO 281912
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
112 PM CST MON FEB 28 2011

...CONDITIONS IMPROVING RAPIDLY BEHIND FRONT...

.WINDS HAVE DECREASED SIGNIFICANTLY BEHIND THE RECENT COLD
FRONT...BELOW SMALL CRAFT ADVISORY CONDITIONS.

GMZ130-132-135-282015-
/O.CAN.KBRO.SI.Y.0017.000000T0000Z-110228T2000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
112 PM CST MON FEB 28 2011

...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY FOR WINDS. 

WINDS HAVE DROPPED BELOW SMALL CRAFT ADVISORY CRITERIA AND AN
EXERCISE CAUTION STATEMENT ONLY WILL BE ISSUED.

$$

GMZ150-155-170-175-282015-
/O.CAN.KBRO.SC.Y.0017.000000T0000Z-110228T2200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
112 PM CST MON FEB 28 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS AND SEAS...BASED ON BUOY OBSERVATIONS...ARE BELOW SMALL
CRAFT ADVISORY CONDITIONS AND AN EXERCISE CAUTION STATEMENT ONLY
WILL BE ISSUED.

$$


HTTP://WWW.WEATHER.GOV/RGV

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Feb 27, 3:30 AM CST, 4 hours 41 minutes earlier.

Area forecast discussion, Feb 27, 3:30 AM CST, 4 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
330 AM CST SUN FEB 27 2011

.SHORT TERM /TODAY THROUGH 6 PM MONDAY/...VERY WARM AND WINDY
CONDITIONS CAN BE EXPECTED TODAY ACROSS DEEP SOUTH TX BEFORE COOLER
TEMPERATURES AND LESS HUMIDITY RETURN ON MONDAY IN THE WAKE OF A
COLD FRONT. SFC LOW PRESSURE MOVING ACROSS THE CENTRAL AND SOUTHERN
PLAINS TODAY INTO TONIGHT WILL HELP TO PUSH A COLD FRONT INTO
NORTHERN AND WESTERN SECTIONS OF TX THRU THE DAY. A VERY WARM AND
HUMID AIRMASS WILL BUILD AHEAD OF THIS SYSTEM ACROSS SOUTH TX.
ANTICIPATE HIGH TEMPERATURES TODAY WILL REACH 10-15 DEGREES ABOVE
NORMAL ACROSS EASTERN COUNTIES TO 20-25 DEGREES ABOVE NORMAL ACROSS
WESTERN COUNTIES. AFTER MORNING CLOUDS...SKIES ARE ANTICIPATED TO
SCATTER OUT WITH MORE SUNSHINE DURING THE AFTERNOON. A TIGHT
PRESSURE GRADIENT BETWEEN LOW PRESSURE NORTH AND HIGH PRESSURE EAST
WILL GENERATE STRONG AND GUSTY WINDS ACROSS THE CWA TODAY. STRONG
ENOUGH WIND TO WARRANT A WIND ADVISORY FOR CAMERON...WILLACY AND
KENEDY COUNTIES. LIGHTER WINDS WILL BE NOTICED FARTHER WEST AS DRIER
AIR BUILDS DURING THE MIDDAY AND AFTERNOON HRS IN LOCALES WEST OF
HIGHWAY 281.

CHANGES BEGIN TO TAKE SHAPE NORTH AND WEST OF THE CWA TONIGHT AS THE
COLD FRONT APPROACHES. THIS FRONT IS FORECAST TO PUSH THROUGH THE
CWA EARLY MONDAY MORNING. THE INCOMING AIRMASS WILL BE MUCH DRIER
AND COOLER. A FEW SHOWERS WILL BE POSSIBLE WITH THE PASSAGE OF THE
FRONT DURING THE MORNING HOURS. THIS ACTIVITY WILL BE MAINLY
CONFINED TO COASTAL LOCALES AND REMAIN FEW AND FAR BETWEEN. BREEZY
CONDITIONS WILL PERSIST THRU THE MRNG HRS BEHIND THE FRONT DRIVING
IN THE DRY AIR AND CLEARING THE SKIES. DIMINISHING WINDS DURING THE
AFTERNOON WITH SUNSHINE WILL WARM TEMPERATURES BACK CLOSE TO 80
DEGREES.
&&

.LONG TERM/6 PM MONDAY THROUGH SUNDAY/...HIGH PRESSURE WILL BUILD
INTO THE AREA MONDAY NIGHT AND TUESDAY CAUSING LIGHT NORTHEAST
WINDS.  A RELATIVELY DRY AND STABLE AIRMASS WILL PREVAIL OVER THE
AREA THROUGH THE END OF THE WEEK.  TEMPERATURES ON TUESDAY WILL BE
NEAR NORMAL FOR THIS TIME OF YEAR AS A SLIGHTLY COOLER AIRMASS MOVES
INTO THE AREA.  HIGH PRESSURE WILL MOVE EAST OVER THE GULF ON
WEDNESDAY CAUSING A LIGHT SOUTHEAST FLOW OF AIR.  TEMPERATURES WILL
WARM TO ABOVE NORMAL LEVELS WEDNESDAY THROUGH FRIDAY.  A COLD FRONT
WILL MOVE THROUGH DEEP SOUTH TEXAS ON SATURDAY CAUSING AREAS OF
RAIN...GUSTY NORTH WINDS AND COOLER TEMPERATURES IN ITS WAKE.
&&

.MARINE...TODAY THROUGH 6 PM MONDAY...THE 3 AM OBSERVATION FROM
BUOY020 INDICATED WINDS WERE SOUTH SOUTHEAST AROUND 14 KTS GUSTING
TO AROUND 18 KTS AND SEAS WERE AROUND 4 FT WITH A PERIOD OF 7
SECONDS. UNSETTLED MARINE CONDITIONS WILL PERSIST DURING THE SHORT
TERM FORECAST PERIOD. MODERATE TO STRONG ONSHORE FLOW TODAY WILL
PRODUCE SCA CONDITIONS ACROSS THE LAGUNA MADRE. EXERCISE CAUTION
CONDITIONS ARE EXPECTED TO PREVAIL ACROSS THE GULF WATERS AS WINDS
WILL REMAIN SLIGHTLY LESS. ELEVATED SEAS WILL BE POSSIBLE BUT REMAIN
WITHIN SCEC LIMITS. SCA CONDITIONS WILL DEVELOP ACROSS THE GULF
WATERS TONIGHT AS A TIGHT GRADIENT PERSISTS. SEAS WILL BUILD
OVERNIGHT INTO MONDAY. A COLD FRONT WILL MOVE THRU EARLY MONDAY
MORNING. MODERATE TO STRONG NORTHERLY WINDS IN THE WAKE OF THE FRONT
WILL PERSIST DURING THE DAY ALLOWING SCA CONDITIONS TO CONTINUE.
HIGH PRESSURE WILL BUILD IN BY MONDAY EVENING ALLOWING FOR FAVORABLE
CONDITIONS TO DEVELOP.

6 PM MONDAY THROUGH FRIDAY...THE WINDS WILL DECREASE MONDAY NIGHT
TO BELOW SMALL CRAFT CRITERIA AS A HIGH PRESSURE RIDGE BUILDS OVER
THE AREA.  LIGHT TO MODERATE NORTHEAST WINDS WILL PREVAIL ACROSS THE
MARINE AREAS TUESDAY NIGHT.  WINDS WILL BE LIGHT TO MODERATE FROM
THE SOUTHEAST BY WEDNESDAY WITH LOW TO MODERATE SEAS AND THESE
CONDITIONS SHOULD CONTINUE THROUGH FRIDAY.  A RELATIVELY DRY AND
STABLE AIRMASS WILL BE THE RULE THROUGH THE LONG TERM PERIOD.
&&

.AVIATION...THE 3 LOCAL TAF SITES ARE REPORTING PARTLY TO MOSTLY
CLOUDY SKIES WITH MODERATE AND GUSTY SE WINDS. THE WIND WILL BE THE
MAIN CONCERN TODAY AT THE LOCAL TERMINALS. STRONG LOW LEVEL JET
OVERHEAD TODAY WILL LEAD TO STRONG SOUTHERLY WINDS TODAY ACROSS THE
AREA. THE LOCAL TERMINALS WILL SEE SUSTAINED WINDS IN EXCESS OF
20-20 KTS WITH GUSTS BETWEEN 30-35 KTS. LLWS WILL BE POSSIBLE THRU
SUNRISE OR SHORTLY THEREAFTER BEFORE SFC WINDS STRENGTHEN. MVFR CIGS
DURING THE MORNING WILL SCATTER OUT AND GIVE WAY TO VFR CONDITIONS.
THE STRONGEST WINDS WILL DIMINISH BY LATE THIS AFTERNOON AND EARLY
THIS EVENING. MUCH LIGHTER WINDS EXPECTED TONIGHT AS LOW CLOUDS
DEVELOP TONIGHT INTO EARLY MONDAY MORNING AHEAD AN APPROACHING COLD
FRONT WHICH WILL PASS THRU THE AREA BY SUNRISE MONDAY. &&

.FIRE WEATHER...STRONG SOUTHERLY WINDS AND FALLING DEW POINT
TEMPERATURES DURING THE AFTERNOON ACROSS WESTERN SECTIONS OF DEEP
SOUTH TX WILL PRODUCE AN ELEVATED RISK FOR WILDFIRE GROWTH AND
SPREAD. RH VALUES WILL FALL CLOSER TO CRITICAL LEVELS DURING THE
LATE MORNING AND AFTERNOON HRS ACROSS AREAS WEST OF THE HIGHWAY 281
CORRIDOR. THE COMBINATION OF THE WIND AND LOW RH VALUES WILL BE
ENOUGH TO HIGHLIGHT THE THREAT IN A RANGELAND FIRE DISCUSSION.

A COLD FRONT WILL PASS THROUGH THE AREA EARLY MONDAY MORNING PRIOR
TO SUNRISE. BREEZY NORTHERLY WINDS BEHIND THE FRONT WILL DRIVE IN
SOME VERY DRY AIR DURING THE MORNING HOURS. INCREASING AMOUNTS OF
SUNSHINE DURING THE MORNING HRS WILL WARM SFC TEMPERATURES AND WHEN
COMBINED WITH THE FALLING DEW POINT TEMPERATURES...RH VALUES WILL
CRASH TO CRITICAL VALUES. THESE CONDITIONS WILL CREATE A HIGH RISK
FOR WILDFIRE GROWTH AND SPREAD THAT IS EXPECTED TO PERSIST AT LEAST
THROUGH THE MIDDAY AND AFTERNOON HOURS. A DIMINISHING WIND DURING
THE AFTERNOON MONDAY WILL HELP TO GRADUALLY LOWER THE THREAT FOR
FIRE GROWTH AND SPREAD. WILL ISSUE A FIRE WEATHER WATCH FOR ALL OF
DEEP SOUTH TX WITH THE EXCEPTION OF COASTAL LOCATIONS FOR MONDAY TO
HIGHLIGHT THIS THREAT.
&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  84  67  77  57 /  10  20  20   0
BROWNSVILLE          86  67  79  53 /  10  20  20   0
HARLINGEN            87  66  80  52 /  10  20  10   0
MCALLEN              92  63  82  50 /  10  10  10   0
RIO GRANDE CITY      96  61  82  51 /  10  10  10   0
SOUTH PADRE ISLAND   76  67  72  60 /  10  20  20  10
&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY AFTERNOON
     FOR TXZ248>255.

     WIND ADVISORY FROM 10 AM THIS MORNING TO 4 PM CST THIS AFTERNOON
     FOR TXZ251-254>257.

GM...SMALL CRAFT ADVISORY FOR WINDS FROM 9 AM THIS MORNING TO 6 PM
     CST THIS EVENING FOR GMZ130-132-135.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE

65/57
Hazardous weather outlook, Feb 27, 5:23 AM CST, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
523 AM CST SUN FEB 27 2011

TXZ248>257-281200-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
523 AM CST SUN FEB 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

A WIND ADVISORY IS IN EFFECT FOR CAMERON...WILLACY AND KENEDY
COUNTIES BETWEEN 10 AM AND 4 PM CDT. SUSTAINED SOUTHERLY WINDS UP
TO 30 MPH WITH GUSTS IN EXCESS OF 40 MPH WILL BE POSSIBLE.

THERE IS A HIGH RISK FOR RIP CURRENTS AT THE LOCAL BEACHES OF
SOUTH PADRE ISLAND AND BOCA CHICA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A HIGH RISK FOR RIP CURRENTS WILL BE POSSIBLE ON MONDAY AT THE
LOCAL BEACHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-281200-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
523 AM CST SUN FEB 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT.

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE LAGUNA MADRE BETWEEN 9
AM AND 6 PM CDT. SOUTHERLY WINDS IN EXCESS OF 20 KNOTS WITH HIGHER
GUSTS WILL BE POSSIBLE.

SMALL CRAFT ADVISORY CONDITIONS WILL DEVELOP ACROSS THE GULF OF
MEXICO WATERS TONIGHT AS SOUTHERLY WINDS INCREASE AND SEAS BUILD.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE FOR ALL OR
PORTIONS OF THE MARINE AREAS ON MONDAY IN THE WAKE OF A COLD FRONT
DUE TO THE STRONG WINDS AND ELEVATED SEAS.

THE PASSAGE OF ANOTHER COLD FRONT ON SATURDAY WILL PRODUCE STRONG
WINDS AND ELEVATED SEAS FOR ALL OR PORTIONS OF THE LOWER TEXAS
COASTAL WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 9:00 PM CSTWind AdvisoryBROCameron, Kenedy, Willacy21 hr
Feb 27, 3:27 AM CSTSmall Craft Advisory for WindsBRO23 hr
Feb 27, 5:08 AM CSTFire Weather WatchBROBrooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more11 hr
Feb 27, 3:55 PM CSTRed Flag WarningBROBrooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more24 hr

Nearby

Small Craft Advisories in Texas, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.